The Horn sounds off about design, color, art, absurdity, obscurity, good shopping, urban life, architecture, photography, ideas and happiness.
My name is Tina Hansar and i would like to show you my personal experience with Zyrtec.I am 40 years old. Have been on Zyrtec for 4 years now. When first began taking zyrtec, the allergy relief was great. But it did make me very, very tired. Later added singulair. Took both at night. So exhausted, couldn't function well thru the day but didn't link it to meds. Had repeat blood tests for anemia, thyroid, etc. but all came back normal. Switched singulair to morning to stretch out side effects, but still drained of energy. After taking these meds for years, just stopped about 3 months ago and energy level is back to normal. Allergies are bad again, but will take that any day over not being able to get out of bed and not having energy to get thru the day. Also, hair loss is no longer.I have experienced some of these side effects -Extreme exhaustion, lethargy, loss of interest, hip pain, back pain, occasional dizziness, hair loss.I hope this information will be useful to others,Tina Hansar
Post a Comment